# SDR HEEA0014453

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE READS LOW.  SEVERE SPLIT ONE AND 2 NEEDLE.
